| Catalog Number |
670180 |
| Medical Device Problem Codes |
Tear, Rip or Hole in Device Packaging (2385); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that on the 7th day of use, it was observed that the exhaled volume from the patient was lower than delivered by the ventilator, suggesting a possible leak.Per reporter, upon removal, leakage was found at the inflation line.The tube was replaced and the issue was resolved.No patient harm/adverse event was reported.
Additional Manufacturer Narrative
Corrected data: d3 - mfg establishment name.The suspected device was returned for evaluation.The device was visually inspected and there was a tear.A visual inspection was performed and the reported issue was confirmed.The cause of the reported issue was unknown.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.